Fragments of Martin's axiom and δ13 sets of reals

Annals of Pure and Applied Logic 69 (1):1-25 (1994)
  Copy   BIBTEX

Abstract

We strengthen a result of Harrington and Shelah by showing that, unless ω1 is an inaccessible cardinal in L, a relatively weak fragment of Martin's axiom implies that there exists a δ13 set of reals without the property of Baire

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,659

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Fragments of Martin's axiom and δ< sup> 1< sub> 3 sets of reals.Joan Bagaria - 1994 - Annals of Pure and Applied Logic 69 (1):1-25.
On the structure of Δ 1 4 -sets of reals.Haim Judah & Otmar Spinas - 1995 - Archive for Mathematical Logic 34 (5):301-312.
Projective forcing.Joan Bagaria & Roger Bosch - 1997 - Annals of Pure and Applied Logic 86 (3):237-266.
Summable gaps.James Hirschorn - 2003 - Annals of Pure and Applied Logic 120 (1-3):1-63.
Martin’s Maximum and definability in H.Paul B. Larson - 2008 - Annals of Pure and Applied Logic 156 (1):110-122.
Exact equiconsistency results for Δ 3 1 -sets of reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.
Martin's axiom and $\Delta^2_1$ well-ordering of the reals.Uri Abraham & Saharon Shelah - 1996 - Archive for Mathematical Logic 35 (5-6):287-298.

Analytics

Added to PP
2014-01-16

Downloads
23 (#687,158)

6 months
6 (#740,247)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

1\ sets of reals.J. Bagaria & W. H. Woodin - 1997 - Journal of Symbolic Logic 62 (4):1379-1428.
Projective forcing.Joan Bagaria & Roger Bosch - 1997 - Annals of Pure and Applied Logic 86 (3):237-266.
Sets of reals.Joan Bagaria & W. Hugh Woodin - 1997 - Journal of Symbolic Logic 62 (4):1379-1428.

View all 9 citations / Add more citations

References found in this work

Internal cohen extensions.D. A. Martin & R. M. Solovay - 1970 - Annals of Mathematical Logic 2 (2):143-178.
Some exact equiconsistency results in set theory.Leo Harrington & Saharon Shelah - 1985 - Notre Dame Journal of Formal Logic 26 (2):178-188.
Internal Cohen extensions.D. A. Martin - 1970 - Annals of Mathematical Logic 2 (2):143.

View all 14 references / Add more references